Mathematical Research Letters

Volume 9 (2002)

Number 4

Wakimoto Modules for Twisted Affine Lie Algebras

Pages: 433 – 448



Matthew Szczesny (University of California at Berkeley)


We construct Wakimoto modules for twisted affine Lie algebras, and interpret this construction in terms of vertex algebras and their twisted modules. Using the Wakimoto construction, we prove the Kac-Kazhdan conjecture on the characters of irreducible modules with generic critical highest weights in the twisted case. We provide explicit formulas for the twisted fields in the case of $A_{2}^{(2)}$.

Full Text (PDF format)